RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 1, Number 5  


An investigation of a homogeneous equation of the first order not solved with respect to the derivative
G. I. Zaporozhets
567
Sufficiency conditions for isochronism of canonical systems of two differential equations
A. P. Vorob'ev
582
On the question of the existence of bounded particular solutions and of particular solutions tending to zero as $t\rightarrow +\infty $ for a system of ordinary differential equations
A. V. Kostin
585
On stabilization of control systems with delay
Yu. S. Osipov
605
Классы движений с периодами в частично упорядоченных динамических системах
A. M. Stakhy
619
On a differential inequality for a boundary value problem
V. V. Ostroumov
625
The one-dimensional scattering problem in the quasi-classical approximation. I
M. V. Fedoryuk
631
On the solution of mixed problems for partial differential equations
Yu. I. Cherskii
647
Certain problems for the heat transfer equation with mixed boundary conditions
E. F. Afanas'ev
663
Homogeneous difference schemes on irregular networks for a differential equation of the fourth order with discontinuous coefficients
A. K. Boyarchuk
671
On difference methods for the solution of boundary value problems for differential equations of elliptic type
A. V. Buledza
687
On a numerical method for solution of a differential equation of the first order
Yu. V. Malyshev
692

Short Communications
On a system of partial differential equations the solution of which can be reduced to that of an equation of Clairaut type
S. Fempl
698

Reviews and Bibliography
Г. Н. Положий. Уравнения математической физики. Изд-во «Высшая школа», М., 1964
E. A. Ivanov
701
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020